MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Apheresis Port Access System; Port & Catheter, Implanted, Subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 Apheresis Port Access System; Port & Catheter, Implanted, Subcutaneous, Intravascular
Catalog Number A710962
Medical Device Problem Codes Difficult to Flush (1251); Fracture (1260); Device Appears to Trigger Rejection (1524); Improper or Incorrect Procedure or Method (2017); Suction Problem (2170); Obstruction of Flow (2423); Air/Gas in Device (4062)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient underwent port placement procedure using the powerflow apheresis port.On (b)(6) 2026, during a red blood cell exchange procedure, the healthcare worker reported successful access of the implanted port on the first attempt without difficulty.Blood return was obtained, and there was no pain or swelling at the port site upon initial access.After 107 ml of blood had been removed, air was identified in the inlet line.A clot was subsequently observed in the cartridge, and no flow was achieved following clot removal.Swelling was then noted in the patients body near the port during a flushing attempt.Additionally, there was an issue with aspiration and infusion.The port was explanted, and upon removal, a crack was reportedly observed in the port.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Apheresis Port Access System
Common Device Name
Port & Catheter, Implanted, Subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50472624
Report Number3006260740-2026-06247
Device Sequence Number18616543
Product Code PTD
UDI-Device Identifier00801741129438
UDI-Public(01)00801741129438(17)251031(10)REJT1799
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K163001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue NumberA710962
Device Lot NumberREJT1799
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown